# SDR ASAA2014052208028

- Difficulty date: May 22, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 694175720
- Condition: Cracked
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY  BS 500G, S26R,  OTBD SIDE OF INTERCOSTAL, BAFFLE, UPPER END HAS A ONE INCH CRACK.  ACFT GROUNDED.  R & R BAFFLE IAW SRM 51-40-02-0G-0.
